Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235396] of Pankaj K. Agarwal

Papers Published

  1. Agarwal, PK; Matoušek, J, Dynamic half-space range reporting and its applications, Algorithmica, vol. 13 no. 4 (1995), pp. 325-345, ISSN 0178-4617 [doi]
    (last updated on 2017/12/12)

    Abstract:
    We consider the half-space range-reporting problem: Given a set S of n points in ℝd, preprocess it into a data structure, so that, given a query half-space γ, all k points of S ∩ γ can be reported efficiently. We extend previously known static solutions to dynamic ones, supporting insertions and deletions of points of S. For a given parameter m, n ≤m ≤n⌊d/2⌋ and an arbitrarily small positive constant e{open}, we achieve O(m1+e{open}) space and preprocessing time, O((n/m⌊d/2⌋ log n+k) query time, and O(m1+e{open}n) amortized update time (d ≳ 3). We present, among others, the following applications: an O(n1+e{open})-time algorithm for computing convex layers in ℝ3, and an output sensitive algorithm for computing a level in an arrangements of planes in ℝ3, whose time complexity is O((b+n) ne{open}, where b is the size of the level. © 1995 Springer-Verlag New York Inc.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320